# SDR TWAA0013308

- Difficulty date: August 14, 2000
- Submitted: August 28, 2000
- Operation: Air carrier
- Aircraft: N901TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49166
- Aircraft time: 53,572 hours, 27,720 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND CORROSION ON STRINGER 26L, STA 1287 TO 1290.  REMOVED VISABLE CORROSION PER SPM 6-80-01 AND TREATED PER SRM 51-10-03, AND ARA 17044A.
